# SDR ASAA2013061995183

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 24,074 hours, 7,167 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Light
- Condition: Illuminated
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT COM PROMPT ON ACARS MISSING.  ACFT GROUNDED.  SATCOM PROMPT WAS PRESENT ON MCDU.  PERFORMED SATCOM SYS TEST REF MM 23-15-00-730-801.
